# SDR 2006FA0000532

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: General aviation
- Aircraft: N203T
- Make and model: Piper PA-18
- Aircraft serial: 182317
- Aircraft time: 639 hours, 429 cycles
- System (JASC): 2436 · DC Regulator
- Part: Current Limiter
- Part number: UAM100
- Part serial: NSN
- Condition: Failed
- Location: Elect Reg Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

CURRENT LIMITER BLOWN, CAUSING LOSS OF ELECTRICAL POWER.
